# SDR DALA2021062203378

- Difficulty date: June 17, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N112DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50031
- Aircraft time: 4,801 hours, 2,234 cycles
- Engine: PW1524G
- Engine time: 4,771 hours, 2,218 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Sensor
- Condition: Faulted
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

DURING DESCENT THROUGH 15,000 FT MASTER WARNINGS FOR RIGHT ENGINE LOW OIL PRESS. COMPLETED ECL WHICH DROVE TO ENGINE SHUT DOWN. LANDED SINGLE ENGINE WITHOUT INCIDENT. ER AMP 72-00-00-03AAA-0BSA-A PERFORMED STEP 7.   R & R MAIN OIL FILTER AND CHECKED 6 CHIP DETECTORS. NO TROUBLE FOUND. REMOVED AND INSTALLED OIL PRESS. SENSOR PER AMP 79-33. ENG NEEDS LEAK CHECK AND ENG RUN FOR OIL FILTER CHIP DET AND PRESS SENSOR.   LEAK AND ENG RUN GOOD. REMOVED AND REPLACED #2 ENGINE AOP REF  AMP 79-33-24. OPS/ LEAK CHECK GOOD. VERIFIED MOP IS POST SERVICE BULLETIN REF ERA 592283-14 REV O. FTN 9L5DMI IS IN AOP POSITION.
